i am on 15mls of prednisolone and have tried many times to wein off it, i get very ill and my dose is then increased, i have some of the side effects now can anyone help with information?
Hello. This medication is almost the same as prednisone. Both of these are difficult to wean off because of how they affect your body. The only way to do this is under physician supervision and very slowly. Depending upon the reason you are taking this, there are diseases and conditions that flareup unexpectedly and you are given a higher dose for that.
Discuss with your doctor if another medication can be used as a sparing medication so you can use less. Ask how to taper off this medication and then do so slowly. There is no quick way and it would be dangerous for you to do so as your body needs time to recover and produce its own hormone.
You have not given much info on why you are on this med. It could be your condition that is making you feel ill not the weaning of the prednisolone. If done correctly you shouldn't have any side effects to speak of. Is your doctor invovled in your weaning of this drug? It would help to have more information...
Hi,well all I can say after on and of for 15years or so,is that it is a steroidhormone thing so One get a high/hypertention kinda.That is the reason that It will destroy You if long term continue.read sideeffects also might help?I know were You are coming from,It is a great treatment for many problems.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4yr old is taking prednisolone liquid with ranitdine its a strong taste having trouble swallowing it
Posted 5 Sep 2009 • 1 answer
Posted 6 Jan 2010 • 2 answers
Posted 17 Jun 2011 • 1 answer
Posted 13 Feb 2014 • 2 answers
Posted 8 Aug 2015 • 3 answers